MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8918
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information the device was explanted and replaced due to a tubing tear approximately 2 inches from the pump, connecting to the cylinder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan pump was received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation, surrounded by abrasion, was noted on the longer exhaust tubing of the pump.This is a site of leakage based on examination of the returned product; it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the longer exhaust tubing of the pump.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23348953
Report Number2125050-2025-01676
Device Sequence Number9470443
Product Code FHW
UDI-Device Identifier05708932487344
UDI-Public05708932487344
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2024
Device Catalogue NumberES8918
Device Lot Number6781593_ES89182400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown